• Lemsip Max Sinus & Flu Hot Lemon 10sachets
  • Click on Image to Enlarge
Lemsip Max Sinus & Flu is a lemon flavoured powder that provides relief blocked sinus in addition to the other symptoms associated with colds and flu. Lemsip Max Sinus & Flu contains contains 1000mg of paracetamol per sachet and effectively treats pain and fever. It also contains pseudoephedrine which acts as a decongestant to relive the congestion associated with a blocked sinus. 

Directions for use:

Adults over 18 years of age dissolve one sachet in hot water every 6 to 8 hours. Do not use more than 3 sachets in 24 hours. Not recommended for children.

Please refer to the patient information leaflet for further information.

Write a review

Please login or register to review

Lemsip Max Sinus & Flu Hot Lemon 10sachets

  • Product Code: lemsip-max-sinus-flu-hot-lemon-10sach
  • Availability: In Stock
  • Recommended Age

    Not recommended for children.

  • €7.84

  • Inc VAT

Tags: Lemsip Max Sinus & Flu Hot Lemon 10sachets

Johnston's Pharmacy © 2018. All rights reserved Privacy Policy | Sitemap